PolyU IR

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1039

Title: A note on domination and minus domination numbers in cubic graphs
Authors: Chen, Yaojun
Cheng, T. C. Edwin
Ng, Chi-to Daniel
Shan, Erfang
Subjects: Domination number
Minus domination number
Cubic graphs
Issue Date: Sep-2005
Publisher: Elsevier
Citation: Applied mathematics letters, Sep. 2005, v. 18, no. 9, p. 1062-1067.
Abstract: (See Article file for details of the abstract.)
Description: DOI: 10.1016/j.aml.2004.11.003
Rights: Applied Mathematics Letters © 2005 Elsevier Ltd. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1039
ISSN: 08939659
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
CCN-4.pdfPre-published version305.99 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks

Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.


© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback